# SDR R61A201305120459

- Difficulty date: May 12, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 16,171 hours, 12,779 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: P2070003215
- Condition: Unsecure
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE AFT FLIGHT ATTENDANT FLASHLIGHT DOES NOT HAVE A STEADY RED LIGHT.  MAINTENANCE RE-SECURED AFT FLIGHT ATTENDANT FLASHLIGHT CHARGING BRACKET PER EMB AMM AND OPS CHECKED GOOD.
